# SDR GTIA2020040235142

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 50,504 hours, 23,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL A DIRTY SOCKS SMELL WAS REPORTED IN THE AFT GALLEY -PERFORMED CABIN ODOR TSM 05-50-00-810-851-A INSPECTION A/C EXTERNAL SURFACES NO EXTERNAL LEAKS NOTED. NO ODOR IS NOTED TO ANY A/C SYSTEMS AC OK TO CONTINUE SERVICE MOC NOTIFIED
